MAUDE Adverse Event Report: EBR SYSTEMS, INC. WISE CRT SYSTEMS; M1000

EBR SYSTEMS, INC. WISE CRT SYSTEMS; M1000
Model Number M1000
Medical Device Problem Code Communication or Transmission Problem (2896)
Health Effect - Clinical Code Unspecified Heart Problem (4454)
Date of Event 05/05/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Ebr submits this report to comply with fda regulations 21 cfr parts 4 and 803.Ebr has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, ebr, or its employees that the device, ebr, or its employee caused or contributed to the event described in the report.
 
Event or Problem Description
It was reported during a follow-up visit on (b)(6) 2026, the wise crt system demonstrated intermittent missed tracking events during in-clinic testing.The patient was unable to stand or lie flat; therefore, testing was performed in a modified sitting/supine position based on the patient's sleeping posture.The co-implanted abbott aveir dr device was programmed in aai/vvi mode, and per physician request, evaluation was also performed in vdd mode.During vdd mode testing, the wise crt system reportedly could not appropriately track or detect pacing activity.Device interrogation demonstrated stable system metrics including 2.96v battery voltage, 98% remaining capacity, normal battery curve, and 84% biv pacing with 57 rv pacing spikes below 140 bpm.Although stored data demonstrated 84% tracking, intermittent missed tracking events were observed during live testing.No patient sequalae were reported.

Brand Name
WISE CRT SYSTEMS
Common Device Name
M1000
Manufacturer (Section D)
EBR SYSTEMS, INC.
480 oakmead parkway
sunnyvale CA 94085
Manufacturer (Section G)
EBR SYSTEMS, INC.
480 oakmead parkway
sunnyvale CA 94085
Manufacturer Contact
sonia finnegan
480 oakmead parkway
sunnyvale, CA 94085
4087201906
MDR Report Key25144436
Report Number3013596742-2026-00038
Device Sequence Number9454071
Product Code SEG
UDI-Device Identifier00859244007043
UDI-Public00859244007043
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
P240028
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM1000
Device Lot NumberP250342
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/05/2026
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date05/11/2026
Supplement Report FDA Received Date06/05/2026
06/24/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/20/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown